Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 1 - 8 from 8


Author(s): Jan De Beule, Peter Sziklai, Marcella Takáts
Title: On the structure of the directions not determined by a large affine point set
Year: 2013
Journal: J. Algebraic Combin.
Status: accepted
Keywords: directions in an affine space, partial ovoids, partial geometries
MSC-Classification: 05B25, 51D20, 51E14, 51E20, 51E21
Comment: second revision, DOI: 10.1007/s10801-013-0430-4
Files: DBSZT_rev2.pdf


Author(s): Michel Lavrauw, Leo Storme, Peter Sziklai, Geertrui Van de Voorde
Title: An empty interval in the spectrum of small weight codewords in the code of points and k-spaces of PG(n,q)
Year: 2008
Journal: JCTA
Status: accepted
Files: NoCode.pdf


Author(s): Yves Edel, Leo Storme, Peter Sziklai
Title: New upper bounds on the sizes of caps in PG(N,5) and PG(N,7)
Year: 2005
Journal: J. Combin. Math and Combin. Computing
Status: accepted
Keywords: Caps, Galois geometries
MSC-Classification: 05B25, 51E20, 51E22
Files: artcapsq=57.pdf, artcapsq=57.ps


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: On the spectrum for the sizes of maximal partial line spreads in PG(2n,q), n >=3
Year: 2005
Journal: Des. Codes Cryptogr. 36 (2005), 101-110
Status: published
Keywords: maximal partial line spreads, projective spaces
MSC-Classification: 05B25, 51E14, 51E20, 51E21


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: Minimal covers of $Q^+(2n+1,q)$ by $(n-1)$-dimensional spaces
Year: 2002
Journal: J. Algebraic Combin. 15 (2002), 231-240
Status: published
Keywords: covers, partial spreads, quadrics
MSC-Classification: 05B25, 05B40, 51E14, 51E20


Author(s): Leo Storme, Peter Sziklai
Title: Linear point sets and Redei type $k$-blocking sets in $PG(n,q)$
Year: 2001
Journal: J. Algebraic. Combin. 14 (2001), 221-228
Status: published
Keywords: Redei-type $k$-blocking sets, directions of functions, linear point sets
MSC-Classification: 05B25, 51E20, 51E21


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai, Tamas Szonyi
Title: Covers and blocking sets of classical generalized quadrangles
Year: 2001
Journal: Discr. Math. 238 (2001), 35-51
Status: published
Keywords: covers, blocking sets, generalized quadrangles
MSC-Classification: 05B25, 05B40, 51E20, 51E21


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: Minimal covers of the Klein quadric
Year: 2001
Journal: J. Combin. Theory, Ser. A 95 (2001), 145-157
Status: published
Keywords: covers, Klein quadric
MSC-Classification: 05B25, 05B40, 51E20, 51E21


top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login